# SDR DALA2021112307195

- Difficulty date: November 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 5,287 hours, 2,430 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Contaminated
- Location: 1st Stge Hpc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L, C
- Precautionary procedure: K

## Discrepancy

DIRTY/MUSTY SMELL ON T.O. AND CLIMB IN COCKPIT AND AFT CABIN, SMELL CAME BACK ON DSCT FROM 15,000 TILL GATE ARRIVAL. OPENED #1 ENGINE FOR BORO, REMOVED BORO PLUGS LPC-2, HPC-1, HPC- 2, TIC, LPC-3, LPT-1, LPT-2 AND N1 SPEED PROBE. REF: AMP TASK BD500-A-J29-00-00-00AAA-310AA (WIP 907981). DURING BSI FOUND HPC 1ST STAGE T/E BLADES AND HPC 2ND STAGE STATOR VANE WET. AMP 79- 00-00-00-AAA.  ENGINE CHANGE REQUIRE FERRY FLIGHT TO MSP. INSTALLED ALL BORO PLUGS PREVIOUSLY NOTED, REF: AMP TASK BD500-A-J29-00-00-00AAA-310AA. RAN ENGINE LEAK AND OPS CHECK GOOD. CHANGED #1 ENG ON LOG #2023021, ALL CHECKS GOOD.
